# SDR AU981297

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO360HB
- Propeller: Hartzl BHCC2YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: IO51676
- Condition: Faulty
- Location: Magneto
- Component: Bendix, IO790206
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO CAPACITORS FAULTY.  THE EXTERNAL ELECTRICAL LEAD BREAKS AT THE SOLDER JOINT.  SUBMITTER STATED THIS IS A FLEET WIDE PROBLEM.
